Follow
Beatrice Di Bella
Beatrice Di Bella
Department of Mathematics and Computer Science, University of Messina
Verified email at unime.it
Title
Cited by
Cited by
Year
A boundary value problem for fourth-order elastic beam equations
G Bonanno, B Di Bella
Journal of Mathematical Analysis and Applications 343 (2), 1166-1176, 2008
1512008
Infinitely many solutions for a fourth-order elastic beam equation
G Bonanno, B Di Bella
Nonlinear Differential Equations and Applications NoDEA 18 (3), 357-368, 2011
772011
Non-trivial solutions for nonlinear fourth-order elastic beam equations
G Bonanno, B Di Bella, D O’Regan
Computers & Mathematics with Applications 62 (4), 1862-1869, 2011
582011
Separation theorem based on the quasirelative interior and application to duality theory
F Cammaroto, BD Bella
Journal of Optimization Theory and Applications 125 (1), 223-229, 2005
502005
Multiple solutions for a Neumann problem involving the p (x)-Laplacian
F Cammaroto, A Chinný, B Di Bella
Nonlinear Analysis: Theory, Methods & Applications 71 (10), 4486-4492, 2009
462009
Radioiodine ablation of postsurgical thyroid remnants after treatment with recombinant human TSH (rhTSH) in patients with moderate-to-severe graves' orbitopathy (GO): aá…
M Moleti, MA Violi, D Montanini, C Trombetta, B Di Bella, G Sturniolo, ...
The Journal of Clinical Endocrinology & Metabolism 99 (5), 1783-1789, 2014
392014
Existence of solutions to second-order boundary-value problems with small perturbations of impulses
G Bonanno, B Di Bella, J Henderson
Electron. J. Differ. Equ 126, 2013, 2013
382013
A fourth-order boundary value problem for a Sturm–Liouville type equation
G Bonanno, B Di Bella
Applied Mathematics and Computation 217 (8), 3635-3640, 2010
282010
Infinitely many solutions for the Dirichlet problem involving the p-Laplacian
F Cammaroto, A Chinný, B Di Bella
Nonlinear Analysis: Theory, Methods & Applications 61 (1-2), 41-49, 2005
252005
Some multiplicity results for quasilinear Neumann problems
F Cammaroto, A Chinný, BD Bella
Archiv der Mathematik 86 (2), 154-162, 2006
202006
Multiplicity results for superlinear boundary value problems with impulsive effects
G D'Aguý, B Di Bella, S Tersian
Mathematical Methods in the Applied Sciences 39 (5), 1060-1068, 2016
172016
On a separation theorem involving the quasi-relative interior
F Cammaroto, B Di Bella
Proceedings of the Edinburgh Mathematical Society 50 (3), 605-610, 2007
132007
Multiple solutions for a quasilinear elliptic variational system on strip-like domains
F Cammaroto, A Chinný, B Di Bella
Proceedings of the Edinburgh Mathematical Society 50 (3), 597-603, 2007
122007
Multiple solutions for a two-point boundary value problem
F Cammaroto, A Chinný, B Di Bella
Journal of mathematical analysis and applications 323 (1), 530-534, 2006
112006
A four-point boundary value problem with singular ϕ -Laplacian
A ChinnÝ, B Di Bella, P Jebelean, R Precup
Journal of Fixed Point Theory and Applications 21 (2), 1-16, 2019
92019
Multiplicity results for a perturbed nonlinear Schr÷dinger equation
F Cammaroto, A Chinni, B Di Bella
Glasgow Mathematical Journal 49 (3), 423-429, 2007
92007
An existence theorem for a class of inclusions
B Di Bella
Applied Mathematics Letters 13 (3), 15-19, 2000
92000
Infinitely many solutions for a boundary value problem with impulsive effects
G Bonanno, B Di Bella, J Henderson
Boundary Value Problems 2013 (1), 1-14, 2013
82013
Multiple solutions for a Dirichlet problem involving the p-Laplacian
F Cammaroto, A Chinný, B Di Bella
Dynamic Systems and Applications 16 (4), 673, 2007
52007
A two-point problem for first-order systems
B Di Bella
Archiv der Mathematik 78 (6), 475-480, 2002
42002
The system can't perform the operation now. Try again later.
Articles 1–20